Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 82, NWS Birmingham, AL

April 5, 2017Bibb County, Perry County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2017, 4:11 AM CDT for Bibb County, Perry County, Alabama. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 4:11 AM CDT (09:11 UTC)
Expired
Apr 5, 2017, 5:00 AM CDT
In force
49 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bibb County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 27 km from the middle of the area, began a volume at 09:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 4:40 AM CDTHAIL 1Brierfield Ironworks Pa, ALQUARTER SIZED HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:37 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.2 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2644 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

348 
WUUS54 KBMX 050911
SVRBMX
ALC007-105-051000-
/O.NEW.KBMX.SV.W.0082.170405T0911Z-170405T1000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
411 AM CDT WED APR 5 2017

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Northern Perry County in Alabama...
  Southeastern Bibb County in Alabama...

* Until 500 AM CDT

* At 411 AM CDT, a severe thunderstorm was located near Heiberger, or
  10 miles southwest of Brent, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Brent, Centreville, Ashby, Brierfield Ironworks Park, West
  Centreville, Talladega National Forest, Heiberger, Trio, Marvel,
  Six Mile, Bibb County Airport, Ellards and Morgan Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3317 8702 3316 8697 3310 8697 3310 8695
      3308 8695 3308 8693 3306 8693 3306 8690
      3305 8690 3305 8688 3292 8688 3269 8736
      3279 8746
TIME...MOT...LOC 0911Z 229DEG 43KT 3283 8729 

HAIL...1.25IN
WIND...60MPH
 
$$

87/GRANTHAM
4 follow-up statements
293 
WWUS54 KBMX 050922
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
422 AM CDT WED APR 5 2017

ALC105-050931-
/O.CAN.KBMX.SV.W.0082.000000T0000Z-170405T1000Z/
Perry AL-
422 AM CDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PERRY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 800 AM CDT for
Alabama.

LAT...LON 3316 8700 3316 8697 3310 8697 3310 8695
      3308 8695 3308 8693 3306 8693 3305 8688
      3298 8688 3283 8710 3283 8729 3284 8732
      3288 8732
TIME...MOT...LOC 0921Z 229DEG 43KT 3291 8717 

$$

ALC007-051000-
/O.CON.KBMX.SV.W.0082.000000T0000Z-170405T1000Z/
Bibb AL-
422 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EASTERN BIBB COUNTY...

At 421 AM CDT, a severe thunderstorm was located over Brent, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Brent, Centreville, Ashby, Brierfield Ironworks Park, West
Centreville, Trio, Marvel, Six Mile and Bibb County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3316 8700 3316 8697 3310 8697 3310 8695
      3308 8695 3308 8693 3306 8693 3305 8688
      3298 8688 3283 8710 3283 8729 3284 8732
      3288 8732
TIME...MOT...LOC 0921Z 229DEG 43KT 3291 8717 

HAIL...1.25IN
WIND...60MPH
 
$$

87/GRANTHAM
138 
WWUS54 KBMX 050928 RRA
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
428 AM CDT WED APR 5 2017

ALC007-051000-
/O.CON.KBMX.SV.W.0082.000000T0000Z-170405T1000Z/
Bibb AL-
428 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EASTERN BIBB COUNTY...

At 428 AM CDT, a severe thunderstorm was located over Centreville,
moving northeast at 50 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Brent, Centreville, Ashby, Brierfield Ironworks Park, West
Centreville, Trio, Marvel, Six Mile and Bibb County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3284 8709 3296 8722 3316 8700 3316 8697
      3310 8697 3310 8695 3308 8695 3308 8693
      3306 8693 3305 8688 3298 8688 3286 8705
TIME...MOT...LOC 0928Z 229DEG 41KT 3296 8710 

HAIL...1.25IN
WIND...60MPH
 
$$

87/GRANTHAM
974 
WWUS54 KBMX 050940
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
440 AM CDT WED APR 5 2017

ALC007-051000-
/O.CON.KBMX.SV.W.0082.000000T0000Z-170405T1000Z/
Bibb AL-
440 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHEASTERN BIBB COUNTY...

At 440 AM CDT, a severe thunderstorm was located near Ashby, or 8
miles east of Centreville, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Centreville, Brierfield Ironworks Park, Ashby, Trio, Six Mile and
Bibb County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3287 8703 3299 8714 3314 8697 3310 8697
      3310 8695 3308 8695 3308 8693 3306 8693
      3305 8688 3298 8688
TIME...MOT...LOC 0940Z 231DEG 39KT 3301 8699 

HAIL...1.25IN
WIND...60MPH
 
$$

87/GRANTHAM
338 
WWUS54 KBMX 050948
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
448 AM CDT WED APR 5 2017

ALC007-051000-
/O.CON.KBMX.SV.W.0082.000000T0000Z-170405T1000Z/
Bibb AL-
448 AM CDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EAST CENTRAL BIBB COUNTY...

At 448 AM CDT, a severe thunderstorm was located over Brierfield
Ironworks Park, or near Montevallo, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Brierfield Ironworks Park and Ashby. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3308 8702 3311 8697 3310 8697 3310 8695
      3308 8695 3308 8693 3306 8693 3305 8688
      3298 8688 3294 8693
TIME...MOT...LOC 0948Z 241DEG 38KT 3304 8690 

HAIL...1.25IN
WIND...60MPH
 
$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:46 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Apr 5, 1:46 AM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
146 AM CDT Wed Apr 5 2017

.UPDATE...
MESOSCALE UPDATE.

&&

.DISCUSSION...

A warm front is accelerating northward in far South Alabama this
morning, which has caused elevated supercell development.  This
activity will spread northward through the pre-dawn hours. Hi-res
model guidance does not have a good handle on the current
convective  situation, so it is difficult to know how this will
evolve through the rest of the morning. Complicating matters is
the presence of a subtle upper-level subtropical disturbance which
seems likely to cause early day warm sector contamination and the
development of a low-level jet impulse. The overall consensus is
for additional development through the late morning generally
along and east of a line from Demopolis to Gadsden and especially
across our southeast counties. The primary threat will probably be
large hail through 8 AM, though a tornado or two cannot be ruled
out. The warm sector should be established across most of the area
shortly after 8 AM when additional thunderstorm development is
likely in the areas previously mentioned. This is also when the
tornado threat will increase as a 40kt southwesterly low-level jet
becomes established, leading to 0-1 km SRH of 150-200 m2/s2. This
is normally not high enough for tornadoes in Alabama, but MLCAPE
values approaching 3000 J/kg should help offset the lackluster
low-level directional shear. This batch of storms will probably
exit into Georgia around Noon or 1 PM, leaving being somewhat
cooler air across East AL and West GA which may play a crucial
role in tornado potential later in the afternoon.

Another round of severe storms should initiate around 3-4 PM
along the cold front from Northwest AL southward to around
Demopolis. These storms should become severe with large hail as a
powerful 500 mb jet streak closes in on the area with 65-80 kt
flow across the warm sector. Initially the tornado threat with
these storms may be tempered by less than ideal low-level
directional shear, but this could change especially east of
Interstate 65. If the morning thunderstorm activity leaves behind
a substantial temperature gradient, significant backing of low-
level flow would be present, causing hodographs to become
enlarged. This type of mesoscale enhancement is difficult to
predict, but if it occurs, the threat for destructive, long-track
tornadoes will increase substantially as storms approach the AL/GA
state line around 6-8 PM.

87/Grantham

&&

.AVIATION...
06Z TAF Discussion.

Some big and rather fast changes take place in the first 6 hours.
The main change from the previous issuance was to slow the
increasing clouds by an hour or so. Warm air advection pattern
and low level jet kick between 06-09z with ceilings quickly
dropping to MVFR then IFR between 10-12z. The clouds will be
associated with a warm front and much increased moisture from the
south. Showers and thunderstorms will also develop with this
gradient of moisture around sunrise. Some improvement to all
ceilings expected by 16-18z as ceilings rise somewhat, but
additional showers and thunderstorms are possible through 00z area
wide. Low level winds will be in the neighborhood of 35-38kts
overnight, which is close but just shy of the LLWS criteria.

A volatile atmosphere will be in place across Central Alabama on
Wednesday and any of these storms may produce damaging winds,
tornadoes, and large hail.

75

&&

.FIRE WEATHER...

A storm system will bring rain and thunderstorms to the area
through tonight. Rain-free weather returns Thursday through the
weekend. Critical fire weather conditions are not expected through
the next 7 days.

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Apr 4, 1:20 PM CDT, 14 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
120 PM CDT Tue Apr 4 2017

ALZ011>015-017>050-052130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
120 PM CDT Tue Apr 4 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...This Afternoon and Tonight.

Severe thunderstorms may develop as early as 4 AM Wednesday and
could affect all of Central Alabama. Large hail, damaging winds, and
tornadoes will be possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The severe weather threat beginning in the pre-dawn hours of
Wednesday will continue through Wednesday evening with the
possibility of two or three rounds of scattered storms. Destructive
and long-track tornadoes will be possible, along with hail up to the
size of baseballs, and damaging straight-line winds. These threats
will encompass all of Central Alabama with the greatest threat area
along and east of a line from Blountsville to West Blocton to
Uniontown.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is expected
from early Wednesday morning through Wednesday evening.

In the hours before

Local storm report, Apr 5, 2:22 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
222 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             EUFAULA                 31.90N 85.15W
04/05/2017  E1.00 INCH       BARBOUR            AL   EMERGENCY MNGR

            QUARTER SIZE HAIL IN DOWNTOWN EUFAULA.

&&

DAVIS
Local storm report, Apr 5, 2:27 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
227 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     HAIL             EUFAULA                 31.90N 85.15W
04/05/2017  E1.25 INCH       BARBOUR            AL   BROADCAST MEDIA

            RELAYED FROM A VIEWER.

&&

DAVIS
Local storm report, Apr 5, 2:42 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     HAIL             1 N CLAYTON             31.89N 85.45W
04/05/2017  E2.00 INCH       BARBOUR            AL   EMERGENCY MNGR

&&

DAVIS
Local storm report, Apr 5, 2:46 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
246 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     HAIL             1 N CLAYTON             31.89N 85.45W
04/05/2017  M2.50 INCH       BARBOUR            AL   EMERGENCY MNGR

            CORRECTED REPORT. HAIL WAS MEASURED AT 2.5
            INCHES.

&&

DAVIS
Local storm report, Apr 5, 3:59 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 AM CDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     HAIL             LADONIA                 32.46N 85.09W
04/05/2017  E1.75 INCH       RUSSELL            AL   BROADCAST MEDIA

            GOLF BALL SIZE HAIL REPORTED IN LADONIA.

&&

DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:24 AM CDTSevere Thunderstorm WarningBMXBarbour66 min
Apr 5, 2:04 AM CDTSevere Thunderstorm WarningBMXBarbour, Pike56 min
Apr 5, 2:44 AM CDTSevere Thunderstorm WarningBMXRussell32 min
Apr 5, 3:32 AM CDTSevere Thunderstorm WarningBMXRussell43 min
Apr 5, 3:35 AM CDTSevere Thunderstorm WarningBMXHale, Perry40 min
Apr 5, 3:54 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa34 min
Apr 5, 3:57 AM CDTSevere Thunderstorm WarningBMXAutauga, Lowndes, Montgomery33 min
Apr 5, 4:45 AM CDTSevere Thunderstorm WarningBMXChilton, Shelby44 min
Apr 5, 5:22 AM CDTSevere Thunderstorm WarningBMXCalhoun, Clay, Cleburne, Talladega38 min
Apr 5, 5:24 AM CDTSevere Thunderstorm WarningBMXChambers, Tallapoosa51 min
Apr 5, 6:02 AM CDTSevere Thunderstorm WarningBMXClay, Randolph58 min
Apr 5, 6:04 AM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry56 min
Apr 5, 6:52 AM CDTSevere Thunderstorm WarningBMXShelby83 min
Apr 5, 7:22 AM CDTAreal Flood AdvisoryBMXGreene, Pickens, Sumter, Tuscaloosa3 hr
Apr 5, 7:40 AM CDTAreal Flood AdvisoryBMXBlount, Jefferson3 hr
Apr 5, 8:43 AM CDTAreal Flood AdvisoryBMXCalhoun, St. Clair, Shelby, Talladega3 hr
Apr 5, 9:00 AM CDTSevere Thunderstorm WarningBMXDallas, Lowndes75 min
Apr 5, 9:13 AM CDTSpecial Weather StatementBMXCleburne32 min
Apr 5, 9:35 AM CDTSevere Thunderstorm WarningBMXBarbour, Pike70 min
Apr 5, 10:16 AM CDTSevere Thunderstorm WarningBMXMontgomery29 min
Apr 5, 10:29 AM CDTAreal Flood AdvisoryBMXCalhoun, Clay, Cleburne, Randolph3 hr
Apr 5, 10:38 AM CDTSevere Thunderstorm WarningBMXElmore, Macon, Tallapoosa67 min
Apr 5, 10:56 AM CDTSevere Thunderstorm WarningBMXBarbour49 min
Apr 5, 11:43 AM CDTSevere Thunderstorm WarningBMXBibb, Tuscaloosa32 min
Apr 5, 11:55 AM CDTSevere Thunderstorm WarningBMXShelby66 min
Apr 5, 12:53 PM CDTSpecial Weather StatementBMXTalladega82 min
Apr 5, 1:42 PM CDTSpecial Weather StatementBMXCleburne33 min
Apr 5, 2:35 PM CDTSpecial Weather StatementBMXCleburne25 min
Apr 5, 3:03 PM CDTSpecial Weather StatementBMXTalladega42 min
Apr 5, 3:22 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega38 min
Apr 5, 3:48 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cleburne, Talladega67 min
Apr 5, 4:08 PM CDTTornado WarningBMXCleburne52 min
Apr 5, 4:10 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah45 min
Apr 5, 4:37 PM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more26 hr
Apr 5, 4:59 PM CDTSpecial Weather StatementBMXRandolph46 min
Apr 5, 5:30 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby45 min
Apr 5, 5:32 PM CDTSpecial Weather StatementBMXRandolph13 min
Apr 5, 5:33 PM CDTSpecial Weather StatementBMXRandolph, Tallapoosa57 min
Apr 5, 5:55 PM CDTSevere Thunderstorm WarningBMXChilton, Shelby35 min
Apr 5, 5:56 PM CDTSevere Thunderstorm WarningBMXSt. Clair40 min
Apr 5, 6:03 PM CDTSevere Thunderstorm WarningBMXRandolph27 min
Apr 5, 6:17 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair, Talladega43 min
Apr 5, 6:20 PM CDTSpecial Weather StatementBMXDeKalb25 min
Apr 5, 6:32 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Shelby, Talladega27 min
Apr 5, 6:35 PM CDTSevere Thunderstorm WarningBMXEtowah25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.